Doctor insights on:
Cold Turkey Vicodin Symptoms
Opiate withdrawal: Going "cold turkey" from vicodin (active ingredient is the opioid hydrocodone) means stopping vicodin completely and abruptly (all at once), and then going into opioid withdrawal, which consists of general malaise, muscle aches, stomach cramps, nausea, vomiting, diarrhea, runny nose, goose flesh, and generally feeling quite miserable. While agonizing, this condition is not fatal. ...Read more
I am having real bad withdrawal from vicodin and klopin. I decided to quite cold turkey. What to do?
What to do if i take 4 vicodin 10/500 daily for pain- and want to quit- will I have strong withdrawal, cold turkey?
Withdrawals: Are you saying you take four vicodin /day? If this is the case you may or may not have what you call ' strong' withdrawals. It depends a lot on how long you been on them. If you can it would be wise to taper down, take less every few days or even slower than that , by week. There are several over-the-counter medicines that can help, look elsewhere in the answers. ...Read more
Not usually?: If a person is otherwise healthy without signicant medical problems, and vicodin is the only drug being used, not with alcohol or a valium type medications most people will not die but often feel like they are going to. With that said, severe complications could still result and at times could be life threating in rare cases, so seek medical advice first, this will increase your success and safety. ...Read moreSee 1 more doctor answer
A few things help: but the best thing is to NOT do it cold turkey and to get professional help from a treatment program, or a physician skilled in addiction treatment. Clonidine, a blood pressure medication, can be prescribed and does reduce some withdrawal symptoms, as can ibuprofen, pepto-bismol, Benadryl (diphenhydramine) and other medications, both OTC and prescribed. I recommend methadone, Suboxone or Vivitrol treatment programs ...Read more
On prescribed vicodin for 2 1/2 weeks, now cut them out cold turkey - how long will withdrawal last?
Usually a short time: Constipation from opiates usually resolves in a week or two; in fact, often in withdrawal, especially cold turkey, there is diarrhea for a while instead. I would recommend taking a stool softener twice daily (colace (docusate sodium) or surfak), making sure you have lots of fiber in your diet. If it persists for more than 2 weeks, see your doctor. Also, get some support for your addiction in na or aa or elsewhere. ...Read moreSee 1 more doctor answer
4-5 days: Constipation is usually part of taking vicodin and diarrhea is one of the withdrawal symptoms? Diarrhea and body aches may begin 18-24 hours after stopping usually peak in 3-5 days then improve, lowgrade withdrawal symptoms, trouble sleeping, cravings, depressed mood often last longer. Seek a doctor for medications that may ease withdrawal symptoms. ...Read moreSee 1 more doctor answer
Was on klonopin 3 mg. oxycodone 30mg. norco (hydrocodone and acetaminophen) 60mg. morphine 90mg. for 20 years new doctor took off all cold turkey. now cant get help for pain or panic?
Discuss with doctor : You might want to discuss as to why your were taken off those medications "cold turkey" as opposed to a Slower tapering process. Klonopin (clonazepam) is a benzodiazepine which should not be stopped suddenly if you have taken it for many years constantly . Withdrawal symptoms from benzodiazepines can be life threatening . ...Read moreSee 5 more doctor answers
After 2 months of heavy Vicodin use, I have gone cold turkey for almost 2 weeks and still have chronic diarrhea. When will the diarrhea stop?
Getting better?: I've heard that it can get worse and peak at about a week or so and then slowly gets better by four or five weeks. Definitely drink lots of water! Also, if possible find a Dr you trust to help you through this time. Best wishes! I really admire your courage but hope you'll find support. ...Read more
Addiction: Addiction alters one's ability to think clearly, make good choices and use sound judgement. It affects lives negatively usually in the form of time spent obsessing over obtaining the drug, and using the drug. As a result, relationships start suffering due to lack of nurturing and the person may even start missing work. The addict can no longer feel normal without the substance they are abusing. ...Read moreSee 2 more doctor answers
Treat symptoms: Depends on how many vicodin- if mild, treat it like a mild flu - tylenol (acetaminophen) or Ibuprofen for pain, pepto bismol can help diarrhea and stomach cramping, sedating antihistamines (like benadryl) can help sleep. In more severe cases, it can make you very sick, with vomiting, diarrhea, dehydration, severe muscle pains and can last for several days, milder symptoms for weeks - for these, get medical help. ...Read more
Withdrawal: If someone takes any opiate regularly, whether hydrocodone (the opiate in vicodin) or heroin, they will eventually become dependent on the medication, if they are taking enough of it long enough. The symptoms are those of withdrawal, which feels like having the flu -muscle aches, headache, nausea, vomiting, diarrhea, hot and cold chills, sweating and others. If you are concerned, get help. ...Read moreSee 1 more doctor answer
There may be none: Our livers are very forgiving, in that we have about 75% more liver than we need. So you can chip at your liver again and again and again, whether with alcohol or high doses of tylenol (acetaminophen) (which is what causes the problem not the hydrocodone), with few or no symptoms. See a doctor! only a physical examination, blood work and potentially scans can show if there is damage. Get help to stop! ...Read more
On Vicodin for back prob - 3 wks and tapered off. Had w/d symptoms, lasted 6-7 days ending this week. Pain is back. OK to restart med. or wait?
See your doctor: for medication evaluation and adjustment. A general rule, any analgesic regimen should include a nonopioid drug even if the pain is severe enough to require the addition of an opioid. Not only is self-administration likely to lead to ineffective pain relief, it may also cause a dependency problem. ...Read more
- Talk to a doctor live online for free
- Any antibiotic
- Effects of whey protein
- Viruses that stay inside the body
- Ask a doctor a question free online
- Weight loss help treat spinal stenosis
- Myeloproliferative disorder uk
- Dull ache in upper right abdomen
- Talk to an addiction specialist online for free